# SDR SWAA2022041283372

- Difficulty date: March 13, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET LOCATED AT LEVEL IRSS140 AT LT WING 2022-131679 / [01] REPLACED TRAILING EDGE SUPPORT BRACKET LOCATED AT LEVEL IRSS140 AT LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9; 51-40-02;[02] REPLACED TRAILING EDGE SUPPORT BRACKET LOCATED AT LEVEL IRSS140 AT LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9; 51-40-02
